# SDR 06FDEA1567

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 49,405 hours, 34,789 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Misinstalled
- Location: Bs 1140
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN REPAIR AT FS 1140 & STR 19L DOES NOT COMPLY WITH SRM REPAIR.  REMOVED AND REPLACED EXISTING REPAIR DOUBLERS IAW SRM 53-30-3 FIG 5.
